# SDR C2XA03CL220

- Difficulty date: January 16, 2003
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS277891A
- Condition: Intermittent
- Location: Mlg Emer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2301 THE CREW REPORTED THE NOSE GEAR DOORS STAYED OPEN AFTER GEAR RETRACTION.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR EMERGENCY EXTENSION OVERRIDE SWITCH.  WIRE SPLICE SP1750 WAS ALSO REPAIRED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
